# SDR CA121126011

- Difficulty date: November 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF AT 70 KNOTS, CREW OBSERVED AN IAS INDICATED AIRSPEED DISAGREE MESSAGE ON BOTH PRIMARY FLIGHT DISPLAYS.  TAKEOFF WAS ABANDONED.  MAINTENANCE PERFORMED FIM 31-62, TASK 876.  FOUND RT, F/O PITOT SYS SLOW TO RESPOND AND LAGGING BY 4-6 KNOTS AT ALL SPEEDS.  PERFORMED RT PITOT SYS FLUSH AND TESTED PITOT SYSTEMS SERVICEABLE IAW AMM 34-11-00.  AIRSPEED SPLIT LESS THAN 2 KNOTS.  RAN BOTH ENGINES AND HAD NO ANOMALIES.  NO HISTORY OF PROBLEMS WITH THE SYS. ACFT WAS RELEASED FOR SERVICE AND NO FURTHER ISSUE REPORTED.
